# SDR 2003F00353

- Difficulty date: April 27, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE WARNING IN FLIGHT.  FLIGHT ATTENDANT CHECKED BAGGAGE COMPARTMENT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  COMPLIED WITH WALK AROUND INSPECTION AND HAVE DETERMINED THIS AIRCRAFT TO BE IN SAFE CONDITION FOR A FERRY FLIGHT FROM MKK TO HNL ONLY IAW GMM CHAPTER 4 PAGE 4.7 TO 4.10. RE-LAMPED NR 2 BAGGAGE SMOKE DETECTOR IAW 8 CMM 26-10-21 SECTION 60 PATE 7.  OPS CHECK GOOD IAW 8 MM 26-12-00 PAGE 201 SECTION A.  NO DEFECTS FOUND.  (M)
